Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 2(212), Pages 217–218 (Mi umn3292)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Classification of flags of foliations

N. M. Mishachev


Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:2, 253–254

Bibliographic databases:

MSC: 57R30, 57R32, 53C12, 58A30, 51A10
Received: 13.05.1979

Citation: N. M. Mishachev, “Classification of flags of foliations”, Uspekhi Mat. Nauk, 35:2(212) (1980), 217–218; Russian Math. Surveys, 35:2 (1980), 253–254

Citation in format AMSBIB
\Bibitem{Mis80}
\by N.~M.~Mishachev
\paper Classification of flags of foliations
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 2(212)
\pages 217--218
\mathnet{http://mi.mathnet.ru/umn3292}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=571659}
\zmath{https://zbmath.org/?q=an:0435.57009|0459.57018}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..253M}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 2
\pages 253--254
\crossref{https://doi.org/10.1070/RM1980v035n02ABEH001653}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980ME81800015}


Linking options:
  • http://mi.mathnet.ru/eng/umn3292
  • http://mi.mathnet.ru/eng/umn/v35/i2/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:208
    Full text:101
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021